# SDR SIMA201035601

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 14,942 hours, 12,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND SHEAR CLIP AT FRAME 65 CORRODED AT CARGO DOOR OPENING LOWER CORNER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED SHEAR CLIP AT FRAME 65 AT CARGO DOOR OPENING IAW EO EM-53MR-1129 PART A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
